| Model Number |
RBYLP0105 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-02382, 3005168196-2021-02384.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the prostate using ruby coil lps and a lp system detachment handle (handle).It was reported the patient anatomy was tortuous.During the procedure, a ruby coil lp was unable to detach with the handle.The physician then manually detached the ruby coil lp with a hemostat and implanted the coil.Subsequently, the physician was unable to detach another ruby coil lp with the same handle.It was reported this coil was too long.Therefore, the ruby coil lp was removed.The procedure ended at this point.There was no report of an adverse effect to the patient.